# SDR 08FDEA00526

- Difficulty date: February 20, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: 35124406402
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 SLIDE DISARM LIGHT IS INTERMITTENT.  REMOVED AND REPLACED R-1 DOOR "SLIDE DISARMED" ANNUNCIATOR IAW DC10 AMM 33-00-  00-2.  OPS CHECK GOOD IAW DC10 AMM 52-70-00-2.         MINOR REPAIR.
